# SDR SWI2025F00370

- Difficulty date: November 22, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DD7 AFT INTERCOSTAL CRACKED. CAMP 29201333.       (C-CHECK RO 3/14/2025)    REOMVED AND INSTALLED NEW PASSENGER DOOR DD7 AFT INTERCOSTAL REF. DRWG 601R31702 REV. N AND CRJ 700 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
